Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Abstract functional-differential equations and reaction-diffusion systems
HTML articles powered by AMS MathViewer

by R. H. Martin and H. L. Smith PDF
Trans. Amer. Math. Soc. 321 (1990), 1-44 Request permission

Abstract:

Several fundamental results on the existence and behavior of solutions to semilinear functional differential equations are developed in a Banach space setting. The ideas are applied to reaction-diffusion systems that have time delays in the nonlinear reaction terms. The techniques presented here include differential inequalities, invariant sets, and Lyapunov functions, and therefore they provide for a wide range of applicability. The results on inequalities and especially strict inequalities are new even in the context of semilinear equations whose nonlinear terms do not contain delays.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 35R10, 34K30, 35K57
  • Retrieve articles in all journals with MSC: 35R10, 34K30, 35K57
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 321 (1990), 1-44
  • MSC: Primary 35R10; Secondary 34K30, 35K57
  • DOI: https://doi.org/10.1090/S0002-9947-1990-0967316-X
  • MathSciNet review: 967316